# SDR SWI2023F00526

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 41,672 hours, 27,582 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED WHILE ON DESCENT. NO CAUTION OR WARNING MESSAGES. PERFORMED QRH PROCEDURES. LANDED UNEVENTFULLY. (FLIGHT 3974 FILED OPEN)
